ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A note on normalized Laplacian energy of graphs

Hakimi-Nezhaad, M. and Ashrafi, A. R. (2014) A note on normalized Laplacian energy of graphs. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 3-10. ISSN 00002-3043

[img]
Preview
PDF
Download (1033Kb) | Preview

    Abstract

    The main goal of this paper is to obtain for the for the normalized Laplacian energy of a connected graph. The normalized Laplacian energy of the line and para-line graphs of a graph are investigated.

    Item Type: Article
    Uncontrolled Keywords: normalized Laplacian energy, normalized Laplacian eigenvalue, Randic index
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Nov 2014 11:54
    Last Modified: 11 Nov 2014 12:09
    URI: http://mathematics.asj-oa.am/id/eprint/2411

    Actions (login required)

    View Item